MAUDE Adverse Event Report: Intrinsic Therapeutics, Inc Barricaid ACD

Intrinsic Therapeutics, Inc Barricaid ACD
Model Number BAR-A8-8MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury

Brand Name
Barricaid ACD
Common Device Name
Barricaid
Manufacturer (Section D)
Intrinsic Therapeutics, Inc
30 commerce way
woburn MA 01801
Manufacturer (Section G)
Intrinsic Therapeutics, Inc
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
+1(781)932-0222
MDR Report Key50839786
Report Number3006232063-2026-00030
Device Sequence Number16018055
Product Code QES
UDI-Device IdentifierM906BARA88MM0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-A8-8MM
Device Catalogue Number2730815-A8
Device Lot Number11052503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown